EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Positive Solutions for a Fractional Switched System

Zhi-Wei Lv and Bao-Feng Chen

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We discuss the existence and uniqueness of positive solutions for the following fractional switched system: ( ); , where is the Caputo fractional derivative with , is a piecewise constant function depending on , and , ], . Our results are based on a fixed point theorem of a sum operator and contraction mapping principle. Furthermore, two examples are also given to illustrate the results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/828721.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/828721.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:828721

DOI: 10.1155/2014/828721

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:828721